# SDR COMA0660194

- Difficulty date: February 26, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N409CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7441
- Aircraft time: 14,189 hours, 12,004 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Lt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5178 - DURING TAKEOFF ROLL AT BOS RECEIVED A LT WING ANTI-ICE CAUTION MESSAGE, ABORTED TAKEOFF AND RETURNED TO THE GATE.  PERFORMED AN OPERATIONAL CHECK OF THE WING ANTI-ICE SYSTEM, DISCREPANCY COULD NOT BE DUPLICATED BY MAINTENANCE.
